Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 27, 2014, 11:18:46 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 636382
  • Total Topics: 48294
  • Online Today: 204
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Jet lag much worse than Sustiva...  (Read 1165 times)

0 Members and 1 Guest are viewing this topic.

Offline blondbeauty

  • Member
  • Posts: 1,784
Jet lag much worse than Sustiva...
« on: October 03, 2006, 06:06:04 PM »
I arrived this morning from New York. Only 6.20 hours flight. I slept from 10 am to 15.00 and still feeling awful. I didn´t remember jet lag was so horrible. The side effects of Sustiva the first few days were much better than jet lag. At least the Sustiva feeling was funny. I feel sick...I think I will return to the old MD very, very soon.
« Last Edit: October 03, 2006, 07:06:09 PM by blondbeauty »
The only member in these forums approved by WINBA: World International Nail and Beauty Association.
Epstein Barr +; CMV +; Toxoplasmosis +; HIV-1 +.
Counts when starting treatment:
V.L.:80.200 copies. CD4: 25%=503
Started Sustiva-Truvada 14/August/2006
Last V.L.count (Oct 2013): Undetectable
Last CD4 count (OCT 2013): 52%= 933

Offline Eldon

  • Member
  • Posts: 2,664
Re: Jet lag much worse than Sustiva...
« Reply #1 on: October 03, 2006, 06:12:01 PM »
Hello Juan,

For what it is worth, you body sounds like it is going through some sort of adjustment. If the problem persits, please DO make an appointment to see your Doctor.



Make the BEST of each Day!

Offline blondbeauty

  • Member
  • Posts: 1,784
Re: Jet lag much worse than Sustiva...
« Reply #2 on: October 03, 2006, 07:15:44 PM »
I will never get adjusted to jet lag. I never got used to it while flying the Airbus 340 for 4 years or so...Sustiva has no side effects on me. Moreover...I think flying long haul flights causes me a little depression. I am starting to feel sad and I was very happy since I started meds in August.
The only member in these forums approved by WINBA: World International Nail and Beauty Association.
Epstein Barr +; CMV +; Toxoplasmosis +; HIV-1 +.
Counts when starting treatment:
V.L.:80.200 copies. CD4: 25%=503
Started Sustiva-Truvada 14/August/2006
Last V.L.count (Oct 2013): Undetectable
Last CD4 count (OCT 2013): 52%= 933

Offline Eldon

  • Member
  • Posts: 2,664
Re: Jet lag much worse than Sustiva...
« Reply #3 on: October 03, 2006, 07:35:38 PM »
Hello Juan,

It is a little disturbing to hear that you are sad. Please don't be. DO something to take your mind off of things or go and see a friend and hang out, but don't be sad. Besides, the Airbuses are big enough planes to keep you occupied during flight.



Make the BEST of each Day!

Offline joemutt

  • Member
  • Posts: 1,041
Re: Jet lag much worse than Sustiva...
« Reply #4 on: October 03, 2006, 10:40:34 PM »
Hi Blondbeauty!I just arrived in Bangkok, didnt sleep at all, in my mind and body its
4.30 am but here it's 9.30 am and glaring sunlight, I can sympathise with you.
I also have to be very careful for depression if my jetlag continues. Be well,
thanks again for being there in Amsterdam.

Offline Val

  • Member
  • Posts: 938
  • Praxitèles -- Satyre au repos
Re: Jet lag much worse than Sustiva...
« Reply #5 on: October 04, 2006, 12:47:12 AM »
I didn't dare to talk to you about this in Amsterdam, but I had a feeling that long-haul flights were  not for you!  Remember what you said to me about..."being close to the persons you love?"  In addition to that,  you have just started treatment and should not stress too much over this.  Do try and change your schedule for the next month and everything will be fine!
For now, know that I would be a happy fellow to learn that you went out to the gym, swimming or to see some exposition.  Do not stay too long at home and do not sweat it, please! It is just not worth it.

Love,
Val
___
___
P.S. There is also  another possibility: "That I kidnap you and bring you to Paris!"  Remember, dear fellow, that WINBA members do not give in to that kind of stress so easily!:)))
« Last Edit: October 04, 2006, 12:50:07 AM by Val »
Arthus Bertrand
http://www.yannarthusbertrand.com/yann2/affichage.php?reference=TVDC%20YABFR084&pais=France
Ali Mahdavi
http://asyoudesireme.online.fr/index.htm
Richard de Chazal
http://www.richarddechazal.com/
Daniel Nassoy
http://www.danielnassoy.com/pages/galeries_portraits_2.html
Photography:
The word comes from the Greek words φως phos ("light"), and γραφίς graphis ("stylus", "paintbrush") or γραφή graphê, together meaning "drawing with light" or "representation by means of lines".

Offline Val

  • Member
  • Posts: 938
  • Praxitèles -- Satyre au repos
Re: Jet lag much worse than Sustiva...
« Reply #6 on: October 04, 2006, 04:54:16 AM »
Come ON John! :-*  I hope this will brighten up your day, darling!

http://www.youtube.com/watch?v=QbSwYRUpnc8

Love,
Val
___
___
Arthus Bertrand
http://www.yannarthusbertrand.com/yann2/affichage.php?reference=TVDC%20YABFR084&pais=France
Ali Mahdavi
http://asyoudesireme.online.fr/index.htm
Richard de Chazal
http://www.richarddechazal.com/
Daniel Nassoy
http://www.danielnassoy.com/pages/galeries_portraits_2.html
Photography:
The word comes from the Greek words φως phos ("light"), and γραφίς graphis ("stylus", "paintbrush") or γραφή graphê, together meaning "drawing with light" or "representation by means of lines".

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.